# SDR AALA202304140534

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 63,326 hours, 36,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT AT ROW 27L INOPERATIVE. REPLACED HARNESS AT EMERGENCY LIGHT 27L PER AWM 33-51-08 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
